MathSciNet Relay Station
MathSciNet bibliographic data
MR2669019 34B18 (34B16 47N20)
Asif, Naseer Ahmad; Khan, Rahmat Ali Multiplicity results for positive solutions of a coupled system of singular boundary value problems. Comm. Appl. Nonlinear Anal. 17 (2010), no. 2, 53–68.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement